| Model Number |
LT5ITE-DW-UP,RESOUND LINX3D 5,GN RESOUND |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Skin Irritation (2076); Partial Hearing Loss (4472)
| Date of Event |
08/31/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We will not be able to finalize investigation in time for the 30 day time limit.This is an initial report.
Event or Problem Description
As reported by the local hearing aid dealer: loud squawking noise.This hearing aid was sent in (b)(6) 2020.It was returned to the patient.When she was seen for concerns with the left hearing aid, she reported that she has to turn it down when it squawks.A listening checked seemed fine.But when the patient was sitting there, she said "there it goes," and, this very loud squawking noise occurred - i could hear it.Not feedback.Then, i took it, opened the door, it was fine for a couple minutes then it started again.It is very noise, and honestly, quite annoying.Please fix so# 10-c559618.Comment by corporate quality: this is a ultra power hearing aid.No harm has been claimed, but we have currently not received the samples, so we can test if it has malfunctioned.We will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.
Additional Manufacturer Narrative
Gn hearing a/s has become aware that this mdr report failed submission to fda without our notice.The fda help desk has advised to re-submit the reports.This is a re-submission of existing mdr follow up submitted on 26mar2021 final report summary the case has been reviewed from a clinical perspective.Customer reported: end user reported that she had to turn hearing aid down when it squawks.When end user was in-office she said "there it goes." and, this very loud squawking noise occurred.Hcp could hear it as well and reported that it was not feedback.Hcp took hearing aid, opened the door, it was fine for a couple minutes then it started again.It is very noise and quite annoying.The noise has not been reported painful and no harm has been reported.Electro acoustic investigation results: the loud squawking noise is due to the receiver on the left aid was loose from tube, so fix the receiver to tube can solve the problem.The loose receiver on the left device causes sound leakage from time to time.Clinical evaluation of the event: the electro acoustic investigation shows that the loud noise is generated due to a loose receiver on the left device.The noise is reported annoying, but not harm or pain has been reported.Clinical conclusion on the case is that even though unpleasant, the output level of the reported noise is not likely to cause harm to residual hearing.Clinical evaluation according to 0378040 clin eval plan&rpt,ha&tsg: there are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Final report conclusion as it is concluded that even if the loud sound was no doubt unpleasant, it is unlikely that, due to the receiver was loose from tube, this would cause harm to residual hearing.Therefore as there has been no serious injury or death and a similar event, should it recur, also is unlikely to cause serious injury (harm to residual hearing) or death, we conclude that this event is not reportable:.
Event or Problem Description
As reported by the local hearing aid dealer: loud squawking noise.This hearing aid was sent in in march.It was returned to the patient.When she was seen for concerns with the left hearing aid, she reported that she has to turn it down when it squawks.A listening checked seemed fine.But, when the patient was sitting there, she said "there it goes." and, this very loud squawking noise occurred - i could hear it.Not feedback.Then, i took it, opened the door, it was fine for a couple minutes then it started again.It is very noise, and honestly, quite annoying.Please fix so# 10-c559618 comment by corporate quality [as stated in initial report] this is a ultra power hearing aid.No harm has been claimed, but we have currently not received the samples, so we can test if it has malfunctioned.We will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.Final report summary in section h10.